# SDR RAIA201303090002

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 30,743 hours, 28,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE  AFT CABIN EMERGENCY FLASHLIGHT WAS DIM.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT.  SYSTEM OPS CHECKED GOOD.
